# SDR SWAA2025121534525

- Difficulty date: November 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK RADIATING FROM FASTENER HOLE AT LT HORIZONTAL STAB RIB 5, HSS 129.50,  LOWER FLANGE ADJACENT TO THE NR 1 VERTICAL STIFFENER.
